# SDR CA190402011

- Difficulty date: April 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: Illuminated
- Location: Windshield Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) L WSHLD HEAT CAUTION MESSAGE, OPS CHECK OF TEMP CONTROLLERS GOOD.
